# SDR DALA2020040602183

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 14,594 hours, 10,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3777 - DIV DIVERTING TO LAX DUE TO FLT DECK TEMP BEING HOT. MAINTENANCE REPLACED LEFT PARK MIX MUFF DUCT CLAMPS PER AMM 21-51. ALSO REPLACED TRIM AIR VALVE AND LEFT PACK TEMP CONTROL VALVE PER AMM 21-61.OPERATIONAL CHECK OK.
